

Using Different Kinds of Cards with Artwork PROGRAMME (SUBJECT TO CHANGE)

09.30am	Welcome – technical tips from Jeremy
09.35am	Meet your Buddy Group
09.40am	Working with Cards: Why Use Cards?
10.10am	Demonstration: Angie Works with Self-belief
10.20am	Your turn to draw
10.30am	Buddy Group 1
10.45am	Break (5 mins)
10.50am	Working with Cards : Being Present with the Client
11.00am	Demonstration: Sarah Works with Grief
11.15am	Buddy Group 2
11.30am	Break (10 mins)
11.40am	Comments and Questions
11.50am	Demonstration: Steven Works with the Heart
12.05pm	Buddy Group 3
12.20pm	Working with Cards: Endings
12.25pm	Demonstration: Angie Works with the Roles Cards
12.35pm	Break (5 mins)
12.40pm	Comments and Questions
12.50pm	Buddy Group 4 - say goodbye
12.55pm	Resources and Information
13.00nm	Finish